Katzman, M. (2009) A non-finitely generated algebra of Frobenius maps. Proceedings of the American Mathematical Society, 138 (7). pp. 2381-2383. ISSN 0002-9939
Abstract
This paper describes an Artinian module over a ring of prime characteristic whose algebra of Frobenius maps is not finitely generated. This settles a question raised by Lyubeznik and Smith.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2010 American Mathematical Society. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Miss Anthea Tucker |
Date Deposited: | 19 Nov 2009 16:29 |
Last Modified: | 22 Feb 2018 16:12 |
Published Version: | https://doi.org/10.1090/S0002-9939-10-10336-0 |
Status: | Published |
Publisher: | American Mathematical Society |
Refereed: | Yes |
Identification Number: | 10.1090/S0002-9939-10-10336-0 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:10169 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online